MathSciNet Relay Station
MathSciNet bibliographic data
MR1317030 14C20 (14H99)
Ballico, E.; Keem, C. On linear series on general $k$-gonal projective curves. Proc. Amer. Math. Soc. 124 (1996), no. 1, 7–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement